# SDR DALA2016062304860

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Rt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BODY DOOR CRACKED AT FORWARD DOOR PAN, MARKED.  REMOVED AND REINSTALLED MLG DOOR IAW 32-14-01, INSTALLED NEW DOOR PAN IAW ER/A 545687-14 AND DWG NR 5910782.  ASSOCIATED ER/A 54-568814, ADDED FOR AC 9578.
